# SDR DALA2015082805270

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUD ON THE RT CARGO TRACK BETWEEN BS 1007 - 1155, UPPER AND LOWER SURFACES,.  THE CARGO TRACK WAS REPLACED IAW SRM 51-10-3, PAR 14, 21 & 26, SRM 51-10-4, AND SRM 51-30-1.
